MathSciNet Relay Station
MathSciNet bibliographic data
MR1372186 40A05 (40C05)
Connor, Jeff; Kline, Jeannette On statistical limit points and the consistency of statistical convergence. J. Math. Anal. Appl. 197 (1996), no. 2, 392–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement